# SDR CA990513017

- Difficulty date: May 4, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 11,068 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 6877410
- Condition: Separated
- Location: Compressor
- Component: Compressor, Allsn, 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MID-POINT INSPECTION, THE COMPRESSOR CASE ASSEMBLY''S PLASTIC LINING WAS FOUND SEPARATED WITH PIECES MISSING.
